# SDR USAA2010070691351

- Difficulty date: June 22, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 32,108 hours, 11,940 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C6 - MAJOR REPAIR - EXCESSIVE PLAY ON BEARING OF HINGE ARM FITTING NR 3 RUDDER.  REPLACED HINGE ARM FITTING NR 3 RUDDER IAW A320 SRM 51-72-11.
